# SDR CA160119005

- Difficulty date: October 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 427
- Engine: Pwc PW207D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shroud
- Condition: Cracked
- Location: Fmm
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) THE FOLLOWING HAS BEEN REPORTED TO MFG:  IN-FLIGHT SHUTDOWN OF A ENGINE. THE ACFT MADE A SAFE LANDING ON THE RUNWAY AT THE LOCAL AIRPORT AND NO ADDITIONAL DAMAGE WAS DONE TO THE ACFT OR PERSONNEL.  FROM WHAT THEY HAVE SO FAR DETERMINED, THE LOWER SHROUD ON THE FMM CRACKED AROUND 1 OF THE HIGH PRESSURE FUEL FITTINGS WHICH GOES INTO THE BOTTOM OF THE FMM.  THE WEIGHT OF THE FUEL HOSE AND FLANGE CAUSED THE TRANSFER TUBE TO SEPARATE FROM THE FMM, CUTTING OFF THE FUEL SUPPLY TO THAT ENGINE.
